Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Switching to Rebif...
    avatar
    LadeeEmpress posted:
    Hello all:

    I hope everyone is doing well or at least surviving through this hot hot summer here in the Northeast US!

    I had a relapse in January and recently had another one in July. My MRI in January showed a couple new lesions. My neuro has decided that she is not impressed with my progress on Copaxone so I am going on Rebif.

    I have to admit that I am a bit excited about being injection free until my Rebif prescription is filled...

    Any suggestions with switching to this new treatment???
    Reply
     
    avatar
    PAUL50726 responded:
    Hi LadeeEmpress. I was on Rebif from July 2007 to March 2011. Doing the injections didn't bother me. However, the next day after the injection, I would feel weak and run down. Taking Aleve before the injection helped. The Rebif worked for a while since during that time there were no new legions. After my last MRI when the doctor discovered some new legions, I was taken off that medication and placed on Tysabri. I hope the Rebif works for you, but if it doesn't there are other choices.
     
    avatar
    LHanan responded:
    I was on Copaxone for 6 years. During that time I went from walking normally to being confined to a wheelchair. Lost my employment. But I had no adverse side effects to the drug.

    Finally my doctor put me on Rebif. Even though I medicated 2 hours before the injection and 2 hours after, I always had high fevers, shakes, paralysis, loss of bowel and bladder control, severe muscle cramps, nausea, etc. So my doctor put me on a half dose. The side effects were the same. After 9 months I stopped the Rebif and went on LDN, completely against my doctor's orders. Within 2 weeks I felt "normal" and regained bowel and bladder control. I am still in a wheelchair, but at least I am not sick all the time.
     
    avatar
    terryirishlady replied to LHanan's response:
    LHanan, Sorry to hear about your side effects. I have been on Rebif over two years. No new legions but I get the mild fever and aches sometimes lasting through the next day.

    Terry


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    the walking drug, ampyra
    was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
    Was this Helpful?
    52 of 63 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.